RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1455–1462 (Mi semr1007)  

Discrete mathematics and mathematical cybernetics

A note on regular subgroups of the automorphism group of the linear Hadamard code

I. Yu. Mogilnykhab

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Tomsk State University, Regional Scientific and Educational Mathematical Center, pr. Lenina, 36, 634050, Tomsk, Russia

Abstract: We consider the subgroups of the automorphism group of the linear Hadamard code that act regularly on the codewords of the code. These subgroups correspond to the regular subgroups of the general affine group $\mathrm{GA}(r,2)$ with respect to the action on the vectors of $F_2^{r}$, where $n=2^r-1 $ is the length of the Hamadard code. We show that the dihedral group $D_{2^{r-1}}$ is a regular subgroup of $\mathrm{GA}(r,2)$ only when $r=3$. Following the approach of [13] we study the regular subgroups of the automorphism group of the Hamming code obtained from the regular subgroups of the automorphism group of the Hadamard code of length $15$.

Keywords: error-correcting code, automorphism group, regular action, affine group.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.12877.2018/12.1
The work was supported by the Ministry of Education and Science of Russia (state assignment No. 1.12877.2018/12.1.


DOI: https://doi.org/10.33048/semi.2018.15.119

Full text: PDF file (149 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.725
MSC: 94B60
Received July 12, 2018, published November 22, 2018
Language: English

Citation: I. Yu. Mogilnykh, “A note on regular subgroups of the automorphism group of the linear Hadamard code”, Sib. Èlektron. Mat. Izv., 15 (2018), 1455–1462

Citation in format AMSBIB
\Bibitem{Mog18}
\by I.~Yu.~Mogilnykh
\paper A note on regular subgroups of the automorphism group of the linear Hadamard code
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1455--1462
\mathnet{http://mi.mathnet.ru/semr1007}
\crossref{https://doi.org/10.33048/semi.2018.15.119}


Linking options:
  • http://mi.mathnet.ru/eng/semr1007
  • http://mi.mathnet.ru/eng/semr/v15/p1455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019